A member asked:

Started micronor last week & i feel like i got hit by a pms truck. i'm an emotional disaster. how long does this last?? hx of pe; can't take reg. ocps. tried iud and it had 2 be removed after 1wk- was malpositioned. taking them for heavy bleeding.

3 doctors weighed in across 2 answers
Dr. Alphonse Ekole answered

Specializes in Family Medicine

Pills and mood: Some women taking oral contraceptives do experience mood changes especially women with a history of depression or PMS or pre or post partum mood disorder or women with vitamin B6 deficiency. Also less progesterone in a pill tends to cause more mood changes.

Answered 10/24/2017

568 views

Thank
Dr. Elizabeth Reynoso answered

Specializes in Obstetrics and Gynecology

Ocp side effects: Usually the side effects from birth control pills are worse for first 1-2 months. Hang in there. Symptoms should improve soon

Answered 8/29/2017

568 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question